MathSciNet Relay Station
MathSciNet bibliographic data
MR1839375 62M05
Elerian, Ola; Chib, Siddhartha; Shephard, Neil Likelihood inference for discretely observed nonlinear diffusions. Econometrica 69 (2001), no. 4, 959–993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement